# SDR SWAA032659

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 25,522 hours, 21,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE PRESS INDICATOR NOT VISIBLE.  READJUSTED SLIDE PER MM.
